# SDR 96FDEA00393

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-203
- Aircraft serial: 397
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR OPEN WARNING WITH ASSOCIATED ECAM EVERY 5 SECONDS.  CLEANED AND LUBED SWITCHES 14 AND 16WS, CKS OK.
